# SDR IPXA2021042168494

- Difficulty date: April 21, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 57,882 hours, 18,952 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO INBOUND ITEM "GEAR NOT DOWN" EICAS MESSAGE. CHECKED GEAR DOWN LOCK SENSORS REF SSM 32 61 01 SH. 1 FOUND TARGET NEAR VALUES AS FOLLOWS. S236 AT 5.25 MH, S232AT 5.20 MH -S236 AT 5.25MH, S254 AT 5.23MHADJUSTED SENSORS, AFTER ADJUSTMENTS. WITH TARGET NEAR VALUES WERE AS FOLLOWS S236 AT 5.62 S232 AT5.82 MH, S258 AT5.63 MH, S254 AT5.78 ALSO CHECKED SENSOR CIRCUITS FOR SHORTS TO GND. WITH MEG OHM METER FOUND OK. REF MM 32 61 02 AND 32 61 03.
